# SDR IPXA09557887

- Difficulty date: October 30, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT UNARMED, 1 OF 2 BULBS INOP.  RELAMPED EMERGENCY LIGHTS UNARMED KORRY LIGHT ASSY.  OPS CHECK GOOD REF MM CH 33 10.
